# SDR 2010FA0000256

- Difficulty date: March 23, 2010
- Submitted: March 23, 2010
- Operation: General aviation
- Aircraft: N848BP
- Make and model: Snias AS350B3
- Aircraft serial: 3375
- Aircraft time: 3,440 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clamp
- Condition: Broken
- Location: Zone 300
- Part time: 3,440 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PART OF A RECURRING 500HR INSP, FOUND DAMAGE TO THE VERTICAL STABILIZER SPAR INTERNAL STRUCTURE DUE TO 2ND CONDUIT CLAMP (ANTI-COLLISION LIGHT WIRING) FROM THE TOP, BROKEN LOOSE. DAMAGE WAS CAUSED BY THE CLAMP AND RIVET RUBBING ON THE SPAR.  IN CONTACT WITH MFG FOR FURTHER INSTRUCTIONS. INSPECTION DONE UNDER CUSTOMS MAINTENANCE DIRECTIVE (CMD) CMD-AS350-09-22.
